MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. VENTRAX¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE

MERIT MEDICAL SYSTEMS, INC. VENTRAX¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Catalog Number VTR852
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the sheath of the device was used for approximately five hours for a pvc ablation, no anti-coagulation was used.The patient was admitted and due to patient being deaf a stroke was not detected for 24 hours.No additional information available.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
VENTRAX¿
Common Device Name
VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, ut 84095
MX   84095
MDR Report Key24571535
Report Number1721504-2026-00911
Device Sequence Number9561379
Product Code DQY
UDI-Device Identifier00884450838167
UDI-Public00884450838167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVTR852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown